Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 86, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 14, 2006, 10:19 AM CDT for Macon County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 10:19 AM CDT (15:19 UTC)
- Expired
- Apr 14, 2006, 11:08 AM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Macon County, IL
The radar
The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:31 AM CDT | HAIL 0.75 | 6 Nw Decatur, IL | INTERSECTION OF HIGHWAY 121 AND BEARSDALE RD. |
| Apr 14, 10:31 AM CDT | HAIL 0.88 | Warrensburg, IL | NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:15 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1011 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 141519
SVRILX
ILC115-141615-
/O.NEW.KILX.SV.W.0086.060414T1519Z-060414T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT FRI APR 14 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MACON COUNTY IN CENTRAL ILLINOIS.
* UNTIL 1115 AM CDT
* AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WARRENSBURG TO
NIANTIC...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
CLINTON TO 12 MILES WEST OF DECATUR...AND WAS MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...
MAROA...
HARRISTOWN...
DECATUR...
FORSYTH...
OREANA...
ARGENTA...
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4005 8914 3991 8914 3990 8921 3984 8920
3981 8876 4005 8876
$$
GOETSCH4 follow-up statements
000
WWUS53 KILX 141537
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT FRI APR 14 2006
ILC115-141615-
/O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1036 AM CDT FRI APR 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN MACON COUNTY...
AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARGENTA TO WARRENSBURG...OR
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF CLINTON TO 7 MILES
WEST OF DECATUR...MOVING EAST AT 35 MPH.
AT 1031 AM...NICKEL SIZED HAIL WAS REPORTED IN WARRENSBURG BY
EMERGENCY MANAGEMENT OFFICIALS.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
OREANA.
DECATUR.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4005 8898 3994 8906 3984 8913 3981 8876
4005 8876
$$
GOETSCH000
WWUS53 KILX 141549
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT FRI APR 14 2006
ILC115-141615-
/O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1049 AM CDT FRI APR 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN MACON COUNTY...
AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OREANA...OR ABOUT 7 MILES NORTHEAST OF DECATUR...MOVING
EAST AT 35 MPH.
OTHER LOCATIONS AFFECTED INCLUDE...ARGENTA AND OAKLEY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4005 8898 3994 8906 3984 8913 3981 8876
4005 8876
$$
GOETSCH000 WWUS53 KILX 141602 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1102 AM CDT FRI APR 14 2006 ILC115-141615- /O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/ MACON- 1102 AM CDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR NORTHEASTERN MACON COUNTY... AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF OAKLEY TO OAKLEY...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF MONTICELLO TO 8 MILES EAST OF DECATUR...MOVING EAST AT 35 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4005 8876 3983 8889 3981 8876 $$ GOETSCH
000 WWUS53 KILX 141608 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1108 AM CDT FRI APR 14 2006 ILC115-141618- /O.CAN.KILX.SV.W.0086.000000T0000Z-060414T1615Z/ MACON- 1108 AM CDT FRI APR 14 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY HAS BEEN CANCELLED... AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4005 8876 3983 8889 3981 8876 $$ GOETSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:20 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 14, 5:20 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 520 AM CDT FRI APR 14 2006 .DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE AGAIN THIS AFTERNOON AND THIS EVENING AS ANOTHER WEAK DISTURBANCE INTERACTS WITH VARIOUS BOUNDARIES IN THE AREA LEFT OVER FROM THIS MORNINGS MCS. ANOTHER ROUNDS LOOKS LIKELY SATURDAY AFTERNOON AND EVENING AS A STRONG UPPER DISTURBANCE EJECTS FROM THE DESERT SOUTHWEST. SHORT TERM...TODAY THROUGH SUNDAY. BUSY NIGHT... DUE TO TIME CONSTRAINTS WITH SVR WX... FOCUSED ONLY ON THE SHORT TERM THIS SHIFT. APOLOGIES FOR RUNNING A LITTLE BEHIND THE NORMAL SCHEDULE. REGIONAL RADARS EARLY THIS MORNING ARE FASCINATING... SHOWING BOUNDARIES ABOUND ACROSS THE MIDWEST IN THE WAKE OF THE DEPARTING MCS. UPPER SHORTWAVE IS EVIDENT ON WATER VAPOR ENTERING SOUTH DAKOTA. OUT AHEAD OF THIS UPPER SYSTEM... SFC CYCLOGENESIS IS TAKING PLACE ALONG THE KS/NE BORDER THIS MORNING. THIS HAS RESULTED IN DEEPENING SOUTHERLY FLOW ADVECTING WARMER/MOISTER AIR ACROSS MO AND INTO IOWA. CHECK OUT THE THE DMX AND DVN RADARS... BOTH CLEARLY SHOW WHAT SEEMS TO BE THE LARGER-SCALE QUASI-STATIONARY FRONT ASSOCIATED WITH THE DEVELOPING PLAINS LOW. THE LATEST RUC SHOWS THIS FRONT SHOULD STALL OUT ACROSS NORTHERN ILLINOIS LATER THIS MORNING... THEN SLOWLY DRIFT SOUTHEASTWARD THIS AFTERNOON ALONG WITH THE SFC LOW. MEANWHILE... A NUMBER OF LEFTOVER BOUNDARIES NOT SO EASILY DETECTED WILL LIKELY REMAIN ACROSS CENTRAL ILLINOIS. OUT AHEAD OF THIS FRONT... LOW LEVEL SOUTHWEST FLOW WILL CONTINUE TO ADVECT WARM/MOIST AIR INTO THE REGION. MODELS... ESPECIALLY THE ETA... ARE AGAIN A LITTLE TOO EXCITED WITH SFC DEWPOINTS FOR THIS AFTERNOON... AS OBSERVED 00Z SOUNDINGS UPSTREAM AS WELL AS FORECAST SOUNDINGS INDICATE RELATIVELY DRY AIR IN THE BOUNDARY LAYER WILL LIKELY MIX OUT SFC DEWPOINTS... BUT UPPER 50S TO LOWER 60S SEEM REASONABLE. MODIFYING ETA SOUNDINGS INDICATE CAPE OF 1500-2000 J/KG WILL DEVELOP ACROSS THE AREA BY AFTERNOON. SHEAR VALUES APPEAR TO BE A LITTLE LESS IMPRESSIVE FOR THIS AFTERNOON... BUT 0-6KM SHEAR IS SUFFICIENT FOR POSSIBLE SUPERCELLS. MORE OR LESS UNIDIRECTIONAL PROFILE WOULD SUGGEST EVENTUAL EVOLUTION INTO LINES AND SEGMENTS. AT THIS TIME... LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE PRIMARY THREATS... AS DRIER LOW LEVEL AIR MAY ENHANCE DOWNDRAFTS. MORE SIGNIFICANT SYSTEM GETS ORGANIZED OVER THE PLAINS SATURDAY MORNING AS STRONG SHORTWAVE EJECTS FROM THE DESERT SOUTHWEST. BOUNDARY WILL LIKELY HAVE SHIFTED SOUTH OF US BY THEN... ALTHOUGH THIS WILL BE HIGHLY DEPENDANT ON THIS AFTERNOONS CONVECTION. THUNDERSTORMS SHOULD BREAK OUT ALONG AND NORTH OF THIS BOUNDARY SATURDAY AFTERNOON... THEN INCREASE IN COVERAGE AS THE LLJ ENHANCES OVERNIGHT AS THE SFC AND UPPER LOW BOTH APPROACH FROM THE WEST. SFC LOW SHOULD MOVE RIGHT ALONG THE BOUNDARY SUNDAY... AND MODEL DISCREPANCIES HAVE ARISEN HERE AS WELL. LOW TRACK WILL BE LINKED TO WHERE THE BOUNDARY SETS UP... WHICH OF COURSE WILL BE DECIDED BY MESOSCALE FACTORS. EITHER WAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY. SEVERE THREAT WILL LIKELY DEPEND ON HOW MUCH INSTABILITY REMAINS IN PLACE AFTER ANOTHER ROUND OF OVERNIGHT CONVECTION. POSITION OF THE WARM FRONT AND SFC LOW TRACK DOES MAKE ONE A BIT LEERY. LONG TERM...MONDAY THROUGH THURSDAY. NO CHANGES MADE TO THE LONG TERM. .CLIMATE... WITH HIGHS EXPECTED IN THE MIDDLE AND UPPER 80S THIS AFTERNOON... LOOKS LIKE A FEW RECORDS MAY BE IN DANGER. HERE ARE A FEW CURRENT STANDING RECORDS WHICH MAY IN JEOPARDY... STATION RECORD HIGH YEAR SET SPRINGFIELD - SPI 86 2003 LINCOLN - ILX 85 2003 PEORIA -PIA 85 2003 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN
Hazardous weather outlook, Apr 14, 6:13 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 613 AM CDT FRI APR 14 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 613 AM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FRONTAL SYSTEM LOCATED ACROSS CENTRAL ILLINOIS WILL INTERACT WITH WARM MOIST AIR TO PRODUCE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM WILL REMAIN OVER THE AREA FOR THE WEEKEND...BRINGING TWO MORE ROUNDS OF THUNDERSTORMS TO THE REGION FOR SATURDAY AND SUNDAY. BOTH DAYS...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO TONIGHT. SPOTTER ACTIVATION MAY ALSO BE REQUIRED SATURDAY AND SUNDAY. AUTEN
In the hours before
Local storm report, Apr 14, 6:37 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 SW (PIA)PEORIA ARPT 40.63N 89.72W
04/13/2006 M0.88 INCH PEORIA IL CO-OP OBSERVER
NICKEL SIZE HAIL.
1130 PM TSTM WND DMG 3 SW (PIA)PEORIA ARPT 40.63N 89.72W
04/13/2006 PEORIA IL CO-OP OBSERVER
3 TO 4 INCH DIAMETER TREE LIMB DOWN.
1220 AM HAIL 1 N CHILLICOTHE 40.91N 89.50W
04/14/2006 E1.75 INCH PEORIA IL CO-OP OBSERVER
JUST UNDER GOLFBALL SIZE.
&&
GEELHARTLocal storm report, Apr 14, 7:28 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 S GRIDLEY 40.70N 88.88W
04/13/2006 E1.00 INCH MCLEAN IL PUBLIC
QUARTER SIZE HAIL.
1130 PM TSTM WND DMG 3 S GRIDLEY 40.70N 88.88W
04/13/2006 MCLEAN IL PUBLIC
MANY LARGE MACHINE SHEDS DOWN FROM 1 TO 3 MILES SOUTH OF
GRIDLEY...ALONG COUNTY ROAD 2025E. BARNS DAMAGED.
1215 AM HAIL 2 SSW CAMP GROVE 41.05N 89.65W
04/14/2006 M1.50 INCH MARSHALL IL CO-OP OBSERVER
WALNUT SIZE HAIL.
1230 AM HAIL 1 N ROANOKE 40.79N 89.19W
04/14/2006 E0.75 INCH WOODFORD IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Apr 14, 9:49 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL ATHENS 39.96N 89.72W
04/14/2006 E0.75 INCH MENARD IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Apr 14, 9:50 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PETERSBURG 40.01N 89.85W
04/14/2006 M0.75 INCH MENARD IL TRAINED SPOTTER
&&
GEELHARTLocal storm report, Apr 14, 10:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 1 E PETERSBURG 40.01N 89.83W
04/14/2006 M1.25 INCH MENARD IL CO-OP OBSERVER
HALF DOLLAR SIZE HAIL.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:46 PM CDT | Tornado Warning | ILX | Knox | 44 min |
| Apr 13, 10:29 PM CDT | Tornado Warning | ILX | Knox | 46 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 49 min |
| Apr 13, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 54 min |
| Apr 13, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 61 min |
| Apr 13, 11:04 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Apr 13, 11:12 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 63 min |
| Apr 13, 11:15 PM CDT | Tornado Warning | ILX | Knox | 30 min |
| Apr 13, 11:22 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 53 min |
| Apr 13, 11:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 13, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 61 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 53 min |
| Apr 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 64 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 30 min |
| Apr 14, 12:16 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 59 min |
| Apr 14, 12:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 66 min |
| Apr 14, 12:28 AM CDT | Tornado Warning | ILX | Logan | 36 min |
| Apr 14, 12:35 AM CDT | Tornado Warning | ILX | DeWitt, Macon | 40 min |
| Apr 14, 12:54 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
| Apr 14, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 14, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 37 min |
| Apr 14, 1:22 AM CDT | Tornado Warning | ILX | Piatt | 23 min |
| Apr 14, 1:31 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 29 min |
| Apr 14, 1:50 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 41 min |
| Apr 14, 8:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 27 min |
| Apr 14, 9:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 58 min |
| Apr 14, 9:50 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 44 min |
| Apr 14, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 41 min |
| Apr 14, 6:44 PM CDT | Tornado Warning | ILX | Vermilion | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.